Ohio, 2025

Damaging Winds in Ohio, April 29, 2025

April 29, 2025 · NWS PBZ · 49 events in 10 counties and zones

A widespread, long-lived thunderstorm line (bow echo) raced across Ohio and western Pennsylvania on the afternoon and early evening of 29 April 2025. The gusts associated with the line of storms reached above 80 MPH at times, producing widespread damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$220,000
Crop damage
None recorded
Events
49

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

A widespread, long-lived thunderstorm line (bow echo) raced across Ohio and western Pennsylvania on the afternoon and early evening of 29 April 2025. The gusts associated with the line of storms reached above 80 MPH at times, producing widespread damage.

The thunderstorms which would eventually turn into the bow echo began to form over southern OH in the late morning hours. The storms became a line and began to bow out. The storms intensified as the bow moved across western PA in the afternoon. As it reached the Laurel Highlands, it was nearing it's peak intensity.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 29, 1:58 PM EST, 29 minutes earlier.

Area forecast discussion, Apr 29, 1:58 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
258 PM EDT Tue Apr 29 2025

.SYNOPSIS...
A severe weather threat, mainly damaging wind gusts, remains
this afternoon and evening with a convective complex rolling
through. A cold front providing additional showers and storms
crosses overnight. Mostly dry and cooler weather is expected
Wednesday, before another possible round of severe weather on
Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Severe weather threat, mainly damaging wind, with convective
  complex moving across Ohio
- Additional showers and storms with a crossing cold front
  overnight

-------------------------------------------------------------------

Main concern in the near term is the convective complex rolling
across Ohio, and a Severe Thunderstorm Watch is already in
effect for this activity. Main threat with this is damaging
wind, as there have been some measured wind gusts in excess of
60 MPH already. This will be moving into an environment
characterized by 1000-2000 J/kg of surface-based CAPE, as well
as 30-40 knots of deep shear, so maintenance is highly likely.
Recent HRRR runs are catching on to the overall scenario. Some
cells developing in eastern Ohio ahead of the main complex will
need to be watched for some hail potential/low-end tornado
threat if they become superrcelluar. Overall though, hail should
be a lesser threat with marginal mid-level lapse rates. A QLCS
tornado threat remains as well, given sufficient low- level
instability and hodograph curvature.

Additional thunderstorms are expected along the cold front,
which is currently across lower Michigan and will arrive in our
area from the north during the late evening and overnight,
dropping south through the area by sunrise. This activity
should be arriving into worked-over air and present less of a
severe threat, tapering to showers late.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
KEY MESSAGES:

- The front remains south of Pittsburgh Wednesday, with mostly
  dry weather.
- Front returns north Wednesday night with scattered showers
- Increased rain chances Thursday with another severe weather
  chance
-------------------------------------------------------------------

Models now generally push the front fully south of the CWA by
12Z Wednesday, with any shower potential generally confined to
the southeastern ridges. Otherwise, a dry and cooler day is
anticipated. Isolated shower chances may start to lift north
Wednesday night as the boundary returns north as a warm front.

Rain chances increase Thursday into Thursday night as a
shortwave moves up the Ohio Valley ahead of a deepening trough
over the Upper Midwest/Plains. Severe thunderstorms are a
possibility, with the NBM showing 50 percent or greater chance
of 1000 J/kg of CAPE to the southwest of Pittsburgh, and there
appears to be better potential for daytime heating, better than
some scenarios yesterday. Soundings show instability profiles
and shear of sufficient depth to support hail and wind threats
at least on an isolated basis. Temperatures warm back up into
the upper 70s/lower 80s in most spots in the warm sector.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
KEY MESSAGES:

- Rain chances continues into Saturday at least
- Uncertainty increases thereafter, with various scenarios
  possible for early next week
-------------------------------------------------------------------

Wet weather continues into Friday and Saturday as additional
shortwaves/the main trough swing through the region. Despite the
moist southwest flow, model ensembles are not too excited about
heavy rain potential; the NBM generally has only 40-50% chance
of greater than 0.50 inch through the 48-hour period ending
Saturday morning.

Models become more uncertain after this time. Some scenarios
sweep the trough through with a period of dry weather following,
while others develop a closed upper low somewhere over the
eastern CONUS. Thus, PoPs/temps remain uncertain, and for now,
will follow NBM suggestions.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A low-end VFR cu field (cigs around 3-5kft) is developing
across the area as southwest winds gust to 25-30 knots ahead of
an approaching cold front. Showers and thunderstorms currently
over western Ohio are expected to continue eastward, reaching
ZZV between 19z-20z, PIT/AGC between 21z-22z, and LBE/DUJ after
22z. This will be the first wave of storms and carry the
greatest potential for strong wind gusts, hail, and possibly a
brief tornado. Gusts over 55 knots and power outages have
already been reported with these storms over portions of
eastern Indiana.

This first wave will be followed by a brief lull in activity
early this evening until the cold front itself makes its way
into the area after 00z. Another round of showers and storms
will accompany the front, this time moving from NW to SE
reaching FKL/BVI around 01z-03z, PIT/AGC around 03z-05z, and MGW
after 06z. The frontal passage brings an end to convection as
generally light north- northwest winds usher drier air into the
area.

Expect locally lower ceilings and visibilities in and around all
showers and storms. Outside of convection, VFR generally
prevails except for possible MVFR ceilings at MGW starting after
04z and lasting through the frontal passage into early morning
hours on Wednesday. Widespread VFR is expected to return by the
end of the TAF period Wednesday afternoon.

Outlook...
VFR is expected on Wednesday as high pressure briefly builds
in. Occasional restrictions in showers and thunderstorms return
Wednesday night and Thursday as a warm front lifts north.

Showers/storms and restrictions continue Thursday night and Friday
with the approach and passage of a cold front. VFR returns Saturday
under high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...CL
NEAR TERM...CL
SHORT TERM...CL
LONG TERM...CL
AVIATION...Cermak/WM/AK
Hazardous weather outlook, Apr 29, 11:42 AM EST, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1242 PM EDT Tue Apr 29 2025

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-301645-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Hancock-Brooke-Ohio-Marshall-
Wetzel-
1242 PM EDT Tue Apr 29 2025

...SEVERE THUNDERSTORM WATCH 188 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There also is a potential for severe weather on Thursday as well but
confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ007>009-013>016-020>022-029-031-073>078-301645-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
1242 PM EDT Tue Apr 29 2025

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely this afternoon and into tonight
with the approach and passage of a cold front. There is an Enhanced
Risk, or level 3 out of 5, for severe storms this afternoon into
tonight. The main hazard is expected to be damaging wind, though
large hail and isolated tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There also is a potential for severe weather on Thursday as well but
confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ021-509>514-301645-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1242 PM EDT Tue Apr 29 2025

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected to develop this afternoon and
into tonight with the approach and passage of a cold front. There is
a Slight Risk, or level 2 out of 5, for severe storms late this
afternoon into tonight. The main hazard is expected to be damaging
wind, though large hail and isolated tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There also is a potential for severe weather on Thursday as well but
confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CL

The radar

The Cleveland radar (KCLE), 121 km away, was scanning. The volume nearest the first event began at 19:25 UTC.

Open the radar archive at this moment

Event by event

49 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Coshocton

When
April 29, 2:27 PM EST
Where
Coshocton County, 1.72 mi ESE of Walhonding
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.340, -82.120

Multiple trees and limbs were reported down.

Thunderstorm Wind, Coshocton

When
April 29, 2:30 PM EST
Where
Coshocton County, Metham
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
40.370, -81.980

Multiple trees and wires were reported down.

Thunderstorm Wind, Coshocton

When
April 29, 2:32 PM EST
Where
Coshocton County, 0.87 mi NW of Warsaw
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.340, -82.010

A tree was reported down.

Thunderstorm Wind, Muskingum

When
April 29, 2:34 PM EST
Where
Muskingum County, 1.48 mi SSE of Dresden
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
40.100, -82.010

Multiple trees and wires were reported down along Dresden Road.

Thunderstorm Wind, Muskingum

When
April 29, 2:34 PM EST
Where
Muskingum County, 0.87 mi NE of Trinway
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.140, -82.010

A 180 year old oak tree was blown down along Main Street in Trinway.

Thunderstorm Wind, Muskingum

When
April 29, 2:40 PM EST
Where
Muskingum County, 0.53 mi E of Zanesville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
39.950, -82.010

Numerous trees were reported down across the county, including a large tree that fell into a house.

Thunderstorm Wind, Muskingum

When
April 29, 2:40 PM EST
Where
Muskingum County, 2.53 mi WSW of Adamsville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Fire Department/Rescue
Coordinates
40.050, -81.920

Trees reported down along Ferrell Road.

Thunderstorm Wind, Coshocton

When
April 29, 2:42 PM EST
Where
Coshocton County, 0.87 mi SE of Coshocton
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
40.260, -81.840

Porch and shingle damage.

Thunderstorm Wind, Coshocton

When
April 29, 2:42 PM EST
Where
Coshocton County, 0.69 mi S of Coshocton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.260, -81.850

Multiple trees and limbs were reported down along Cambridge Road.

Thunderstorm Wind, Muskingum

When
April 29, 2:43 PM EST
Where
Muskingum County, (Zzv)zanesville Muni
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
39.950, -81.900

Thunderstorm Wind, Muskingum

When
April 29, 2:46 PM EST
Where
Muskingum County, 1.06 mi E of Norwich
Measured
53 kt (61 mph) measured gust
Reported by
CoCoRaHS
Coordinates
39.980, -81.780

Thunderstorm Wind, Muskingum

When
April 29, 2:47 PM EST
Where
Muskingum County, 0.87 mi SE of Duncan Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.860, -81.910

Limbs were reported down.

Thunderstorm Wind, Muskingum

When
April 29, 2:48 PM EST
Where
Muskingum County, 0.53 mi W of New Concord
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.000, -81.740

Tress snapped along with structural damage in the area.

Thunderstorm Wind, Muskingum

When
April 29, 2:49 PM EST
Where
Muskingum County, 2.61 mi SE of Otsego
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.090, -81.740

Multiple trees down along Lookout Road.

Thunderstorm Wind, Muskingum

When
April 29, 2:50 PM EST
Where
Muskingum County, 0.69 mi S of New Concord
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
39.990, -81.730

One tree fell onto a house.

Thunderstorm Wind, Guernsey

When
April 29, 2:55 PM EST
Where
Guernsey County, 2.53 mi WNW of Center
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.090, -81.570

Tree damage reported along Old Twenty One Road.

Thunderstorm Wind, Guernsey

When
April 29, 2:55 PM EST
Where
Guernsey County, 2.22 mi ESE of Indian Camp
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.090, -81.610

Multiple trees and power lines were reported down.

Thunderstorm Wind, Tuscarawas

When
April 29, 2:55 PM EST
Where
Tuscarawas County, Zoar
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
40.620, -81.420

Multiple trees and limbs were reported down.

Thunderstorm Wind, Tuscarawas

When
April 29, 2:57 PM EST
Where
Tuscarawas County, 1.26 mi ESE of Ragersville
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.440, -81.610

A roof was blown off a home with straight line winds.

Thunderstorm Wind, Guernsey

When
April 29, 2:59 PM EST
Where
Guernsey County, 2.98 mi ENE of Guernsey
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.200, -81.550

Trees reported down along Science Hill Road.

Thunderstorm Wind, Guernsey

When
April 29, 3:03 PM EST
Where
Guernsey County, 0.53 mi E of Stop
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
39.970, -81.540

Multiple trees were reported down.

Thunderstorm Wind, Tuscarawas

When
April 29, 3:03 PM EST
Where
Tuscarawas County, 0.87 mi SE of Dover
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.510, -81.460

A shed was damaged along South James Street.

Thunderstorm Wind, Guernsey

When
April 29, 3:05 PM EST
Where
Guernsey County, 1.59 mi E of Craig
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
40.030, -81.490

A tree fell onto a house.

Thunderstorm Wind, Tuscarawas

When
April 29, 3:06 PM EST
Where
Tuscarawas County, 1.05 mi W of Uhrichsville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.400, -81.350

Multiple trees and limbs were reported down at numerous locations.

Thunderstorm Wind, Tuscarawas

When
April 29, 3:10 PM EST
Where
Tuscarawas County, Roswell
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.480, -81.350

Several trees were snapped.

Thunderstorm Wind, Tuscarawas

When
April 29, 3:11 PM EST
Where
Tuscarawas County, 0.69 mi S of Uhrichsville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.390, -81.330

Trees were uprooted.

Thunderstorm Wind, Tuscarawas

When
April 29, 3:11 PM EST
Where
Tuscarawas County, 0.69 mi S of Uhrichsville
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
40.390, -81.330

Trees were uprooted.

Thunderstorm Wind, Carroll

When
April 29, 3:14 PM EST
Where
Carroll County, 0.69 mi N of Dellroy
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
40.560, -81.200

Multiple trees were reported down.

Thunderstorm Wind, Harrison

When
April 29, 3:15 PM EST
Where
Harrison County, 0.69 mi N of Freeport
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.210, -81.270

Multiple trees were reported down.

Thunderstorm Wind, Noble

When
April 29, 3:15 PM EST
Where
Noble County, 0.53 mi E of Caldwell Airpark Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
39.800, -81.520

Multiple trees were reported down.

Thunderstorm Wind, Harrison

When
April 29, 3:19 PM EST
Where
Harrison County, 0.69 mi S of Clendening
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
40.240, -81.220

Multiple trees were reported down, including one into an Amish buggy.

Thunderstorm Wind, Harrison

When
April 29, 3:20 PM EST
Where
Harrison County, 1.73 mi WSW of Asbury
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
State Official
Coordinates
40.270, -81.110

Multiple trees and power lines were reported down across the county, and 60 roads were closed due to storm damage.

Thunderstorm Wind, Carroll

When
April 29, 3:21 PM EST
Where
Carroll County, 3.15 mi W of Scroggsfield
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
40.580, -80.990

A roof was blown off a barn along Avon Road.

Thunderstorm Wind, Carroll

When
April 29, 3:22 PM EST
Where
Carroll County, 1.26 mi WNW of Harlem Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$9,000
Reported by
Trained Spotter
Coordinates
40.530, -81.020

Multiple trees down, and a barn roof was blown off.

Thunderstorm Wind, Harrison

When
April 29, 3:22 PM EST
Where
Harrison County, 0.69 mi N of Cadiz
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.280, -81.000

Multiple trees were reported down across the area.

Thunderstorm Wind, Carroll

When
April 29, 3:25 PM EST
Where
Carroll County, Amsterdam
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.470, -80.920

Significant roof damage was reported to Dodds Funeral Home.

Thunderstorm Wind, Jefferson

When
April 29, 3:30 PM EST
Where
Jefferson County, Richmond
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.430, -80.770

Numerous trees and powerlines down.

Thunderstorm Wind, Jefferson

When
April 29, 3:33 PM EST
Where
Jefferson County, 0.69 mi N of Richmond
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.440, -80.770

Numerous trees and powerlines down.

Thunderstorm Wind, Harrison

When
April 29, 3:35 PM EST
Where
Harrison County, 0.69 mi S of Hopedale
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
40.320, -80.900

Several trees reported down, while one fell on a car.

Thunderstorm Wind, Belmont

When
April 29, 3:35 PM EST
Where
Belmont County, 0.69 mi S of Lamira
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.020, -80.980

Multiple trees were reported down, as well as a powerline.

Thunderstorm Wind, Harrison

When
April 29, 3:37 PM EST
Where
Harrison County, Harrisville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.180, -80.880

A tree fell on a house.

Thunderstorm Wind, Jefferson

When
April 29, 3:39 PM EST
Where
Jefferson County, Toronto Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.470, -80.630

Multiple trees were reported down.

Thunderstorm Wind, Jefferson

When
April 29, 3:40 PM EST
Where
Jefferson County, 1.58 mi W of Island Creek
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.450, -80.700

A tree was reported down along County Road 56.

Thunderstorm Wind, Belmont

When
April 29, 3:40 PM EST
Where
Belmont County, 1.48 mi SSE of Colerain
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.100, -80.790

Numerous trees were reported down.

Thunderstorm Wind, Jefferson

When
April 29, 3:41 PM EST
Where
Jefferson County, 1.74 mi SW of Steubenville
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.350, -80.640

Several large trees were reported to be snapped.

Thunderstorm Wind, Jefferson

When
April 29, 3:41 PM EST
Where
Jefferson County, Tiltonsville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.170, -80.700

A fence was blown down.

Thunderstorm Wind, Columbiana

When
April 29, 3:42 PM EST
Where
Columbiana County, Cannons Mill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.680, -80.630

Several trees were reported down.

Thunderstorm Wind, Columbiana

When
April 29, 3:44 PM EST
Where
Columbiana County, 1.57 mi E of Wellsville Jhnstn Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.630, -80.620

Numerous tress were reported down through Wellsville and East Liverpool.

Thunderstorm Wind, Columbiana

When
April 29, 3:45 PM EST
Where
Columbiana County, 0.52 mi E of Cannons Mill
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.680, -80.620

Several trees were snapped or uprooted, and a large number of limbs were snapped off.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1258296, 1258298, 1258299, 1258300, 1258302, 1258308, 1258311, 1258313, 1258316, 1258351, 1258352, 1258317, 1258318, 1258319, 1258320, 1258322, 1258323, 1258325, 1258327, 1258329, 1258331, 1258333, 1258334, 1258335, 1258336, 1258337, 1258338, 1258339, 1258340, 1258341, 1258342, 1258344, 1258347, 1258348, 1258349, 1256697, 1256696, 1256695, 1256692, 1256694, and more.